# SDR 96ZZZX3039

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BE
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: SD3456029XA
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA/MCO - FLT 427A - PILOT REPORT:  CLIMBING OUT OF MIA APPROXIMATELY 300 FEET AFTER DEPARTING RUNWAY, LOST ELEVATOR TRIM.  DECLARED AN EMERGENCY, RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE:  REMOVED AND REPLACED ELEVATOR TRIM CABLE.
